The solvability of linear equations in interpolational families of Banach spaces
Doklady Akademii Nauk, Tome 212 (1973) no. 1, pp. 57-59
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_212_1_a13,
author = {I. Ya. Shneiberg},
title = {The solvability of linear equations in interpolational families of {Banach} spaces},
journal = {Doklady Akademii Nauk},
pages = {57--59},
year = {1973},
volume = {212},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_212_1_a13/}
}
I. Ya. Shneiberg. The solvability of linear equations in interpolational families of Banach spaces. Doklady Akademii Nauk, Tome 212 (1973) no. 1, pp. 57-59. http://geodesic.mathdoc.fr/item/DAN_1973_212_1_a13/